Home

 

Recent Issues

 

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

CONTENTS

Volume 38, Number 1, 2010

 


 

Duality Equation and Efficiency Conditions in a Vector-optimization Problem
Phan Thien Thach

PDF 

1

On Ideals of Subtraction Semigroups
G. Satheesh Kumar and P. Dheena

PDF

9

Quasi-duality Property of Generalized Macaulay-Northcott Modules
Renyu Zhao

PDF

17

A New Method to Estimate the Stable Degrees of Some Previous Stability Theorems Based on the Stability of the Differential Equations for Characteristic Functions
Nguyen Huu Bao and Do Lan

PDF

27

Some Results on Random Equations
Dang Hung Thang and Ta Ngoc Anh

PDF

35

Hankel Operators with Vector Valued Symbols on the Hardy Sapce
Namita Das and Pabitra Kumar Jena

PDF

45

On Arithmetical Rings and the Radical Formula
A. Nikseresht and A. Azizi

PDF 

55

Random Unicity Theory of Entire Functions that Share One Value IM
Pulak Sahoo

PDF 

63

The Solvability of a Higher-order Nonlinear Neutral Delay Difference Equation
Zhenyu Guo

PDF 

79

Equivalent Conditions for (Weak) Corestriction Principle for Non-abelian E'tale Cohomology of Group Schemes
Nguyen Quoc Thang

PDF 

89

Stochastic Differential-algebraic Equations of Index 1
Nguyen Dinh Cong and Nguyen Thi The

PDF 

117

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013.